So I’m tapering off my cycle which was mainly Test E and Dbol. The cycle was good but a rollercoaster because of an inability to properly control oestrogen. Highs and lows of this hormone caused too many complications.
That said, I gained 20lbs of mass which I have still kept.
I am currently on the taper part, thinking I may stay on low dose Test P/Mast P, as my own test is not up to my standard.
Right now I am on:
20mg Test P/EOD
20mg Mast P/EOD
250iu hCG/2x week
Last week I was injecting ED, this week I have started pinning EOD to drop the dose as it gets harder to measure it out for ED pins.
My question is this, can the move from ED to EOD make such an impact on my mood?
This morning I felt like ABSOLUTE shit which was the morning of my shot (last shot being tuesday). And by lunchtime today approx 3-4 hours after my shot my mood is great.
Could it be the tiny amounts im injecting causing levels to fall too low too fast?
I have no problem going back to ED shots.